# SDR 97ZZZX1773

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 160/180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP, FOUND LONGERON 28L AND INTERCOSTAL CORRODED BETWEEN STA 160 AND STA 180.  REMOVED INTERCOSTAL IAW DC9 SRM 51-30-2, MECHANICALLY REMOVED CORROSION IAW DC9 SRM 51-10-3.  MATERIAL LOSS LESS THAN .005 INCH (DEPTH GAUGE NR A-0358) WITHIN LIMITS IAW DC9 SRM 53-1 FIG 1.  ALODINED AND PRIMED IAW DC9 SRM 51-10-3.  REINSTALLED INTERCOSTAL IAW DC9 SRM 51-30-2.
